MathSciNet Relay Station
MathSciNet bibliographic data
MR2219334 35Q35 (76N10 76U05 85A15)
McCann, Robert J. Stable rotating binary stars and fluid in a tube. Houston J. Math. 32 (2006), no. 2, 603–631.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement